MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; PGLA QUICK

RIVERPOINT MEDICAL VELOSORB FAST; PGLA QUICK
Model Number SV-2298
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.A review of the device history record was performed and no issues were noted with the lot during production and all samples tested passed finished goods inspection prior to release.Retains from the same lot were tested for all finished goods testing, including needle attachment and tensile strength, all samples passed.
 
Event or Problem Description
According to the reporter, "intra-operatively, the device needle came off from the thread and fell into the patient cavity.The needle remained inside the patient perineum.Due to the product issue the patient had to go another procedure in order to removed (sic) the component inside the cavity.The patient also had to extend hospital stay due to the problem.".

Brand Name
VELOSORB FAST
Common Device Name
PGLA QUICK
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
MDR Report Key10928986
Report Number3006981798-2020-00009
Device Sequence Number14069735
Product Code GAM
UDI-Device Identifier20884521151021
UDI-Public20884521151021
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberSV-2298
Device Lot Number18042519FX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;